Some common fixed point theorems relating to F-contraction mapping in complete cone b-metric space are presented in this study. We generalize the results of Popescu and Stan [18] in complete metric space by extending them to complete cone b-metric space. The findings of this research are supported by an appropriate example.
Kumar, S. , & Kapinga, E. (2023). Common Fixed Point Theorems Concerning F-Contraction map in Complete Cone b-Metric Space. Caspian Journal of Mathematical Sciences, 12(2), 384-405. doi: 10.22080/cjms.2024.25187.1649
MLA
Santosh Kumar; Emmanuel Kapinga. "Common Fixed Point Theorems Concerning F-Contraction map in Complete Cone b-Metric Space", Caspian Journal of Mathematical Sciences, 12, 2, 2023, 384-405. doi: 10.22080/cjms.2024.25187.1649
HARVARD
Kumar, S., Kapinga, E. (2023). 'Common Fixed Point Theorems Concerning F-Contraction map in Complete Cone b-Metric Space', Caspian Journal of Mathematical Sciences, 12(2), pp. 384-405. doi: 10.22080/cjms.2024.25187.1649
CHICAGO
S. Kumar and E. Kapinga, "Common Fixed Point Theorems Concerning F-Contraction map in Complete Cone b-Metric Space," Caspian Journal of Mathematical Sciences, 12 2 (2023): 384-405, doi: 10.22080/cjms.2024.25187.1649
VANCOUVER
Kumar, S., Kapinga, E. Common Fixed Point Theorems Concerning F-Contraction map in Complete Cone b-Metric Space. Caspian Journal of Mathematical Sciences, 2023; 12(2): 384-405. doi: 10.22080/cjms.2024.25187.1649